MAUDE Adverse Event Report: BIOMET 3I BELLATEK ENCODE HEALING ABUTMENT 3.4MM(D) X 3.8MM(P) X 4MM(H); DENTAL ABUTMENT

BIOMET 3I BELLATEK ENCODE HEALING ABUTMENT 3.4MM(D) X 3.8MM(P) X 4MM(H); DENTAL ABUTMENT
Catalog Number EHA344
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).B3: date of event unknown / not provided; d4: additional device information unknown / not provided; d10.Concomitant medical products eha344, bellatek encode healing abutment 3.4mm(d) x; 3.8mm(p) x 4mm(h) lot 1239056.Therapy date: unknown.H4: device manufacturer date unknown / not provided.
 
Event or Problem Description
The doctor reports that the 2 healing abutments had damaged threads.Procedure completed.No implant on patient's health.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report, b5: describe event or problem, d4: additional device information, g3: date received by manufacturer, g6: type of report, h1: type of reportable event, h2: follow up type, h3: device evaluated by manufacturer, h4: device manufacturer date, h6: adverse event problem, h10: additional narrative.Zimvie received one (1) eha344, (bellatek encode healing abutment 3.4mm(d) x 3.8mm(p) x 4mm(h)) for evaluation.Visual evaluation was performed, the abutment has signs of use.The abutment's threads were bent and damaged.Device history record (dhr) review was completed for the subject lot number 1239056.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1239056 for similar events and 1 other relevant complaint(s) was identified.Review completed utilizing keywords: dental: functional: damaged threads.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was customer error and the torque applied during placement/seating exceeded recommended value.Therefore, based on the available information, a device malfunction did occur.The abutments threads were damaged from use.The reported event confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.

Brand Name
BELLATEK ENCODE HEALING ABUTMENT 3.4MM(D) X 3.8MM(P) X 4MM(H)
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key21545086
Report Number0001038806-2025-00478
Device Sequence Number15217569
Product Code NHA
UDI-Device Identifier00844868002840
UDI-Public(01)00844868002840(17)250908(10)1239056
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K072642
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/08/2025
Device Catalogue NumberEHA344
Device Lot Number1239056
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/09/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/07/2025
Supplement Report FDA Received Date06/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/29/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DENTAL ABUTMENT SEE H10 NARRATIVE.
Patient Age60 YR
Patient SexMale
Patient Weight70 KG
Patient EthnicityNon Hispanic